A method of bivariate trimming for robust estimation of the correlation coefficient

Bebbington, Andrew (1978) A method of bivariate trimming for robust estimation of the correlation coefficient. Journal of the Royal Statistical Society: Series C (Applied Statistics), 27 (3). pp. 221-226. ISSN 0035-9254. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Item Type: Article
Divisions: Faculties > Social Sciences > School of Social Policy Sociology and Social Research > Personal Social Services Research Unit
Depositing User: R. Bass
Date Deposited: 20 May 2011 14:54
Last Modified: 29 Apr 2014 15:43
Resource URI: https://kar.kent.ac.uk/id/eprint/26674 (The current URI for this page, for reference purposes)
  • Depositors only (login required):